Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2018, Article ID 2139792, 14 pages
https://doi.org/10.1155/2018/2139792
Research Article

Pullback-Forward Dynamics for Damped Schrödinger Equations with Time-Dependent Forcing

1School of Mathematics and Statistics, Southwest University, Chongqing 400715, China
2School of Mathematics and Information Engineering, Liupanshui Normal College, Liupanshui, Guizhou 553004, China

Correspondence should be addressed to Yangrong Li; nc.ude.uws@ryil

Received 27 September 2017; Accepted 19 December 2017; Published 17 January 2018

Academic Editor: Xiaohua Ding

Copyright © 2018 Lianbing She et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. P. Agrawal, Nonlinear Fiber Optics, vol. 55, Academic Press, San Diego, CA, USA, 2002. View at Publisher · View at Google Scholar
  2. M. Hayashi and T. Ozawa, “Well-posedness for a generalized derivative nonlinear Schrödinger equation,” Journal of Differential Equations, vol. 261, no. 10, pp. 5424–5445, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  3. N. Akroune, “Regularity of the attractor for a weakly damped nonlinear Schrödinger equation on ℝ,” Applied Mathematics Letters, vol. 12, no. 3, pp. 45–48, 1999. View at Publisher · View at Google Scholar · View at Scopus
  4. E. Emna, K. Wided, and Z. Ezzeddine, “Finite dimensional global attractor for a semi-discrete nonlinear Schrodinger equation with a point defect,” Applied Mathematics and Computation, vol. 217, no. 19, pp. 7818–7830, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  5. J.-M. Ghidaglia, “Finite-dimensional behavior for weakly damped driven Schrodinger equations,” Annales de l'Institut Henri Poincarré. Analyse Non Lineaire, vol. 5, no. 4, pp. 365–405, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  6. O. Goubet and L. Molinet, “Global attractor for weakly damped nonlinear Schrodinger equations in L2(R),” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal, vol. 71, no. 1, pp. 317–320, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  7. O. Goubet, “Regularity of the attractor for a weakly damped nonlinear Schrödinger equation,” Applicable Analysis: An International Journal, vol. 60, no. 1-2, pp. 99–119, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  8. R. Temam, Infinite Dimensional Dynamical Systems in Mechanics and Physics, vol. 68, Springer, New York, NY, USA, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  9. X. Wang, “An energy equation for the weakly damped driven nonlinear Schrödinger equations and its application to their attractors,” Physica D: Nonlinear Phenomena, vol. 88, no. 3-4, pp. 167–175, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  10. X. Yang, C. Zhao, and J. Cao, “Dynamics of the discrete coupled nonlinear Schrodinger-Boussinesq equations,” Applied Mathematics and Computation, vol. 219, no. 16, pp. 8508–8524, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  11. C. Zhu, C. Mu, and Z. Pu, “Attractor for the nonlinear Schrodinger equation with a nonlocal nonlinear term,” Journal of Dynamical and Control Systems, vol. 16, no. 4, pp. 585–603, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  12. A. N. Carvalho, J. A. Langa, and J. . Robinson, Attractors for infinite-dimensional non-autonomous dynamical systems, vol. 182 of Applied Mathematical Sciences, Springer, New York, 2013. View at MathSciNet
  13. P. E. Kloeden and M. Rasmussen, Nonautonomous Dynamical Systems, vol. 176 of Mathematical Surveys and Monographs, American Mathematical Society, Providence, RI, USA, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  14. P. E. Kloeden, J. Real, and C. Sun, “Pullback attractors for a semilinear heat equation on time-varying domains,” Journal of Differential Equations, vol. 246, no. 12, pp. 4702–4730, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. Y. Guo, S. Cheng, and Y. Tang, “Approximate Kelvin-Voigt fluid driven by an external force depending on velocity with distributed delay,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 721673, 2015. View at Publisher · View at Google Scholar · View at Scopus
  16. S. Zhou, H. Chen, and Z. Wang, “Pullback exponential attractor for second order nonautonomous lattice system,” Discrete Dynamics in Nature and Society, vol. 2014, Article ID 237027, 2014. View at Publisher · View at Google Scholar · View at Scopus
  17. B. Wang, “Sufficient and necessary criteria for existence of pullback attractors for non-compact random dynamical systems,” Journal of Differential Equations, vol. 253, no. 5, pp. 1544–1583, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. Z. Wang and S. Zhou, “Random attractor for non-autonomous stochastic strongly damped wave equation on unbounded domains,” Journal of Applied Analysis and Computation, vol. 5, no. 3, pp. 363–387, 2015. View at Google Scholar · View at MathSciNet
  19. J. Yin, Y. Li, and A. Gu, “Regularity of pullback attractors for non-autonomous stochastic coupled reaction-diffusion systems,” Journal of Applied Analysis and Computation, vol. 7, no. 3, pp. 884–898, 2017. View at Google Scholar · View at MathSciNet
  20. Y. You, “Robustness of random attractors for a stochastic reaction-diffusion system,” Journal of Applied Analysis and Computation, vol. 6, no. 4, pp. 1000–1022, 2016. View at Google Scholar · View at MathSciNet
  21. H. Cui and Y. Li, “Existence and upper semicontinuity of random attractors for stochastic degenerate parabolic equations with multiplicative noises,” Applied Mathematics and Computation, vol. 271, pp. 777–789, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. H. Cui, Y. Li, and J. Yin, “Long time behavior of stochastic {MHD} equations perturbed by multiplicative noises,” Journal of Applied Analysis and Computation, vol. 6, no. 4, pp. 1081–1104, 2016. View at Google Scholar · View at MathSciNet
  23. A. Krause, M. Lewis, and B. Wang, “Dynamics of the non-autonomous stochastic p-Laplace equation driven by multiplicative noise,” Applied Mathematics and Computation, vol. 246, pp. 365–376, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  24. A. Krause and B. Wang, “Pullback attractors of non-autonomous stochastic degenerate parabolic equations on unbounded domains,” Journal of Mathematical Analysis and Applications, vol. 417, no. 2, pp. 1018–1038, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. Y. Li, A. Gu, and J. Li, “Existence and continuity of bi-spatial random attractors and application to stochastic semilinear Laplacian equations,” Journal of Differential Equations, vol. 258, no. 2, pp. 504–534, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. Y. Li and J. Yin, “A modified proof of pullback attractors in a sobolev space for stochastic fitzhugh-nagumo equations,” Discrete and Continuous Dynamical Systems - Series B, vol. 21, no. 4, pp. 1203–1223, 2016. View at Publisher · View at Google Scholar · View at Scopus
  27. W.-Q. Zhao, “Regularity of random attractors for a degenerate parabolic equations driven by additive noises,” Applied Mathematics and Computation, vol. 239, pp. 358–374, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. W. Zhao and Y. Zhang, “Compactness and attracting of random attractors for non-autonomous stochastic lattice dynamical systems in weighted space,” Applied Mathematics and Computation, vol. 291, pp. 226–243, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  29. H. Cui, J. A. Langa, and Y. Li, “Regularity and structure of pullback attractors for reaction-diffusion type systems without uniqueness,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal, vol. 140, pp. 208–235, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  30. Y. Li, R. Wang, and J. Yin, “Backward compact attractors for non-autonomous Benjamin-BONa-Mahony equations on unbounded channels,” Discrete and Continuous Dynamical Systems - Series B, vol. 22, no. 7, pp. 2569–2586, 2017. View at Google Scholar · View at MathSciNet
  31. J. Yin, A. Gu, and Y. Li, “Backwards compact attractors for non-autonomous damped 3D Navier-Stokes equations,” Dynamics of Partial Differential Equations, vol. 14, no. 2, pp. 201–218, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  32. P. E. Kloeden and T. Lorenz, “Construction of nonautonomous forward attractors,” Proceedings of the American Mathematical Society, vol. 144, no. 1, pp. 259–268, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  33. P. E. Kloeden and M. Yang, “Forward attraction in nonautonomous difference equations,” Journal of Difference Equations and Applications, vol. 22, no. 4, pp. 513–525, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus